Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 41, NWS Huntsville, AL

October 26, 2010Madison County, Marshall County, Morgan County, Alabama

NWS Huntsville, AL issued this tornado warning at Oct 26, 2010, 2:16 PM CDT for Madison County, Marshall County, Morgan County, Alabama. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2010, 2:16 PM CDT (19:16 UTC)
Expired
Oct 26, 2010, 2:45 PM CDT
In force
29 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Madison County, AL, Marshall County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 82 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 2:40 PM CDTTSTM WND DMG2 Ne Whitesburg, ALSEVERAL SMALL TREES WERE SNAPPED AND SMALL TO MEDIUM TREE LIMBS BROKEN BY STRAIGHT LINE WINDS.
Oct 26, 2:50 PM CDTTSTM WND DMG5 W Owens Crossroads, ALTREES AND POWERLINES DOWN NEAR THE INTERSECTION OF GREEN COVE ROAD AND HIGHWAY 231.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 9:27 AM CDTTornado Watch PDSSPC11 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 695 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
695 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

479 
WFUS54 KHUN 261916
TORHUN
ALC089-095-103-261945-
/O.NEW.KHUN.TO.W.0041.101026T1916Z-101026T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
216 PM CDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL MADISON COUNTY IN NORTH CENTRAL ALABAMA...
  MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
  WEST CENTRAL MARSHALL COUNTY IN NORTHEAST ALABAMA...

* UNTIL 245 PM CDT

* AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR            
  FALKVILLE...OR ABOUT NEAR HARTSELLE...MOVING NORTHEAST AT 40 MPH.  
  A WALL CLOUD HAS BEEN REPORTED WITH THIS STORM.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  SOMERVILLE.
  VALHERMOSO SPRINGS.
  LACEYS SPRING.
  WHITESBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3431 8692 3443 8699 3469 8648 3449 8635
      3431 8679
TIME...MOT...LOC 1916Z 238DEG 35KT 3440 8685

$$
2 follow-up statements
677 
WWUS54 KHUN 261926
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
226 PM CDT TUE OCT 26 2010

ALC089-095-103-261945-
/O.CON.KHUN.TO.W.0041.000000T0000Z-101026T1945Z/
MORGAN AL-MARSHALL AL-MADISON AL-
226 PM CDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR SOUTH
CENTRAL MADISON...WEST CENTRAL MARSHALL AND EASTERN MORGAN
COUNTIES...

AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SOMERVILLE...OR 
ABOUT 7 MILES EAST OF HARTSELLE...MOVING NORTHEAST AT 40 MPH. AT 218 
PM...A TRAINED SPOTTER REPORTED A FUNNEL CLOUD NEAR FALKVILLE.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLORETTE...VALHERMOSO SPRINGS...MORGAN CITY...LACEYS SPRING...
WHITESBURG...HEBRON...HAMPTON COVE...FARLEY...NEW HOPE AND OWENS
CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

&&

LAT...LON 3435 8674 3439 8680 3448 8689 3469 8648
      3449 8635
TIME...MOT...LOC 1925Z 238DEG 35KT 3445 8676

$$
705 
WWUS54 KHUN 261936
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
236 PM CDT TUE OCT 26 2010

ALC089-095-103-261945-
/O.CON.KHUN.TO.W.0041.000000T0000Z-101026T1945Z/
MORGAN AL-MARSHALL AL-MADISON AL-
236 PM CDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR SOUTH
CENTRAL MADISON...WEST CENTRAL MARSHALL AND EAST CENTRAL MORGAN
COUNTIES...

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR VALHERMOSO
SPRINGS...OR ABOUT 14 MILES SOUTH OF REDSTONE ARSENAL...MOVING 
NORTHEAST AT 40 MPH. SEVERAL REPORTS OF FUNNEL CLOUDS HAVE BEEN 
RECEIVED WITH THIS STORM. A NEW TORNADO WARNING MAY BE ISSUED 
SHORTLY FOR THIS STORM.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MORGAN
CITY...LACEYS SPRING...WHITESBURG...HEBRON...HAMPTON COVE...FARLEY...
NEW HOPE AND OWENS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3439 8664 3446 8672 3453 8679 3469 8648
      3449 8635
TIME...MOT...LOC 1935Z 237DEG 36KT 3451 8664

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Oct 26, 12:30 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Oct 26, 12:30 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1230 PM CDT TUE OCT 26 2010

.UPDATE...FOR 18Z TAFS
&&

.AVIATION...STRONG LINE OF TSRA IS CURRENTLY MOVING EWD THROUGH N
CNTRL MS...AND SHOULD BEGIN TO MOVE ACROSS NRN AL BETWEEN 19-21Z.
CONVECTIVE LINE SHOULD CONTINUE EWD THROUGH 00Z WED...WITH IFR
CONDITIONS DEVELOPING IN AND NEAR STRONGER TSRA. VRB WINDS AROUND
25KT WITH GUSTS AOA 35KT ARE POSSIBLE WITH THIS ACTIVITY. PRECIP
SHOULD THEN BEGIN TO TAPER OFF OVERNIGHT AS THE ASSOCIATED COLD
FRONT BEGINS TO MOVE W TO E THROUGH THE AREA...WITH -SHRA/MVFR
CONDITIONS POSSIBLE ALONG THE SFC BOUNDARY.
&&

.MESOSCALE UPDATE...SUPERCELL CONVECTION HAS ERUPTED BEHIND UNDULAR
BORE THAT TRANSLATED SEWD INTO TN AND AL. LOW LEVEL HODOGRAPHS AT
REDSTONE...BMX...AND OHX ARE ALL SUPPORTIVE OF SIG TORS...WITH SIG
TOR VALUES OF 2-3 ACROSS KY/TN/NRN AL. TORNADIC SUPERCELL THREAT WL
CONTINUE TO INCREASE ACROSS NWRN AL INTO SRN TN AS HEATING
PROGRESSES. ML-CAPE VALUES OF 500-1000 J/KG WL JUMP INTO THE
1000-1500 J/KG RANGE THIS AFTN WITH TEMPS CLIMBING INTO THE L80S AND
DEW POINTS STAY IN THE U60S.
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.
&&

UPDATE...09
MESOSCALE...KULA
Hazardous weather outlook, Oct 26, 10:07 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1007 AM CDT TUE OCT 26 2010

ALZ001>010-016-TNZ076-096-097-262100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1007 AM CDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A STRONG COLD FRONT WILL MOVE ACROSS THE TENNESSEE VALLEY THIS
AFTERNOON AND EVENING...BRINGING TWO ROUNDS OF POSSIBLE SEVERE
WEATHER TO THE AREA.

AHEAD OF THE COLD FRONT...ISOLATED THUNDERSTORMS WILL DEVELOP. THESE
STORMS WILL BE CAPABLE OF TORNADOES...DAMAGING WINDS...AND LARGE
HAIL. THIS PRE FRONTAL ACTIVITY WILL MOVE INTO NORTHWEST ALABAMA BY
LATE MORNING...AND TRACK ACROSS NORTH CENTRAL ALABAMA BETWEEN 1 TO 3
PM...BEFORE REACHING NORTHEAST ALABAMA BY 3 PM THIS AFTERNOON.

THE SECOND ROUND OF SEVERE THUNDERSTORMS WILL ARRIVE INTO THE AREA
ALONG THE COLD FRONT. THIS LINE WILL BE CAPABLE OF DAMAGING
WINDS...HAIL...AND ISOLATED TORNADOES. THIS LINE IS EXPECTED TO
ARRIVE INTO NORTHWEST ALABAMA BETWEEN 1 AND 3 PM...NORTH CENTRAL
ALABAMA BETWEEN 3 AND 5 PM...AND REACH NORTHEAST ALABAMA BY 6 PM. THE
SEVERE WEATHER THREAT WILL DIMINISH FROM WEST TO EAST BEHIND THE
COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS CURRENTLY ONGOING AND REQUESTED THROUGH EARLY EVENING.

SS/JLL

In the hours before

Special weather statement, Oct 26, 12:16 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1216 PM CDT TUE OCT 26 2010

ALZ003-261745-
FRANKLIN-
1216 PM CDT TUE OCT 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 1245 PM
CDT...

AT 1216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM JUST WEST OF HACKLEBURG...MOVING NORTHEAST AT
50 MPH.

WIND GUSTS UP TO 50 MPH AND LOCALLY HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  DUKETON.
  PHIL CAMPBELL.
  SPRUCE PINE...ISBELL.
  THARPTOWN...PLEASANT RIDGE.
  NEWBURG.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3432 8803 3457 8767 3457 8755 3456 8753
      3439 8753 3431 8767
TIME...MOT...LOC 1716Z 233DEG 42KT 3428 8792
Local storm report, Oct 26, 12:27 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1227 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     NON-TSTM WND GST 2 E MUSCLE SHOALS       34.75N 87.61W
10/26/2010  M48 MPH          COLBERT            AL   ASOS

&&

KULA
Local storm report, Oct 26, 12:28 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1228 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     TSTM WND DMG     FLORENCE                34.83N 87.67W
10/26/2010                   LAUDERDALE         AL   BROADCAST MEDIA

            A TREE WAS UPROOTED ONTO A HOUSE PRODUCING MINOR DAMAGE.
            TIME ESTIMATED.

&&

KULA
Special weather statement, Oct 26, 1:39 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
139 PM CDT TUE OCT 26 2010

ALZ008-010-261900-
DE KALB-MARSHALL-
139 PM CDT TUE OCT 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND MARSHALL COUNTIES
UNTIL 200 PM CDT...

AT 137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DOUGLAS...OR 10 MILES SOUTHWEST OF BOAZ...
MOVING NORTHEAST AT 45 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM. THIS STORM IS EXHIBITING
SOME BROAD ROTATION.

PEOPLE IN SOUTHEASTERN MARSHALL AND SOUTHWESTERN DEKALB COUNTIES...
INCLUDING THE CITIES OF DOUGLAS...HORTON...HIGH POINT...RABBIT
TOWN...BOAZ...ALBERTVILLE...HUSTLEVILLE...MCVILLE...KILPATRICK AND
PAINTER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3439 8579 3420 8607 3420 8609 3419 8612
      3418 8619 3410 8630 3412 8633 3421 8641
      3448 8607 3449 8599 3453 8594
TIME...MOT...LOC 1837Z 228DEG 40KT 3417 8628
Special weather statement, Oct 26, 2:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
201 PM CDT TUE OCT 26 2010

ALZ002-003-261930-
COLBERT-FRANKLIN-
201 PM CDT TUE OCT 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND FRANKLIN COUNTIES
UNTIL 230 PM CDT...

AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HALLTOWN...OR 7 MILES EAST OF RED BAY...
MOVING NORTHEAST AT 45 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BELGREEN.
  SRYGLEY CHURCH.
  CROOKED OAK...POSEY LOOP.
  COLBERT HEIGHTS...NEW BETHEL.
  SPRING VALLEY...TUSCUMBIA.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3448 8816 3474 8777 3480 8764 3463 8749
      3432 8804 3446 8816
TIME...MOT...LOC 1901Z 233DEG 41KT 3446 8800
Special weather statement, Oct 26, 2:02 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
202 PM CDT TUE OCT 26 2010

ALZ007-016-261930-
CULLMAN-MORGAN-
202 PM CDT TUE OCT 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN AND MORGAN COUNTIES UNTIL
230 PM CDT...

AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MASSEY...OR 11 MILES SOUTHWEST OF
HARTSELLE...MOVING NORTHEAST AT 45 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LEESDALE...FALKVILLE.
  HARTSELLE...COLE SPRINGS.
  SOMERVILLE...PRICEVILLE.
  VALHERMOSO SPRINGS.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3426 8712 3443 8711 3458 8688 3456 8683
      3455 8675 3459 8671 3458 8670 3448 8661
      3421 8708
TIME...MOT...LOC 1902Z 233DEG 32KT 3434 8706

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 11:16 AM CDTSpecial Weather StatementHUNLauderdale29 min
Oct 26, 11:29 AM CDTTornado WarningHUNColbert, Lauderdale31 min
Oct 26, 12:16 PM CDTSpecial Weather StatementHUNFranklin29 min
Oct 26, 12:29 PM CDTTornado WarningHUNFranklin, Lawrence31 min
Oct 26, 12:55 PM CDTTornado WarningHUNLawrence35 min
Oct 26, 1:19 PM CDTTornado WarningHUNLawrence, Limestone, Morgan26 min
Oct 26, 1:39 PM CDTSpecial Weather StatementHUNMarshall21 min
Oct 26, 1:43 PM CDTTornado WarningHUNLimestone, Madison32 min
Oct 26, 2:01 PM CDTSpecial Weather StatementHUNColbert, Franklin29 min
Oct 26, 2:02 PM CDTSpecial Weather StatementHUNMorgan28 min
Oct 26, 2:08 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin37 min
Oct 26, 2:11 PM CDTTornado WarningHUNJackson, Madison34 min
Oct 26, 2:42 PM CDTTornado WarningHUNJackson, Madison, Morgan33 min
Oct 26, 2:45 PM CDTSpecial Weather StatementHUNLawrence30 min
Oct 26, 2:49 PM CDTTornado WarningHUNCullman41 min
Oct 26, 3:00 PM CDTTornado WarningHUNLawrence, Limestone, Morgan30 min
Oct 26, 3:04 PM CDTSpecial Weather StatementHUNDeKalb41 min
Oct 26, 3:13 PM CDTTornado WarningHUNJackson32 min
Oct 26, 3:24 PM CDTTornado WarningHUNCullman21 min
Oct 26, 3:27 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison48 min
Oct 26, 3:29 PM CDTTornado WarningHUNLimestone, Madison, Morgan31 min
Oct 26, 3:43 PM CDTSpecial Weather StatementHUNCullman32 min
Oct 26, 3:47 PM CDTTornado WarningHUNMarshall28 min
Oct 26, 3:53 PM CDTTornado WarningHUNMorgan37 min
Oct 26, 3:55 PM CDTTornado WarningHUNMadison35 min
Oct 26, 4:13 PM CDTTornado WarningHUNDeKalb, Marshall47 min
Oct 26, 4:13 PM CDTTornado WarningHUNJackson, Madison32 min
Oct 26, 4:21 PM CDTTornado WarningHUNMadison, Morgan24 min
Oct 26, 4:44 PM CDTTornado WarningHUNJackson36 min
Oct 26, 4:57 PM CDTTornado WarningHUNDeKalb18 min
Oct 26, 5:06 PM CDTTornado WarningHUNDeKalb, Jackson, Marshall24 min
Oct 26, 5:07 PM CDTTornado WarningHUNCullman23 min
Oct 26, 5:25 PM CDTTornado WarningHUNCullman, Morgan35 min
Oct 26, 5:39 PM CDTTornado WarningHUNDeKalb, Jackson, Marshall51 min
Oct 26, 6:13 PM CDTTornado WarningHUNDeKalb, Marshall32 min
Oct 26, 6:18 PM CDTTornado WarningHUNMarshall27 min
Oct 26, 6:29 PM CDTTornado WarningHUNDeKalb31 min
Oct 26, 6:40 PM CDTTornado WarningHUNDeKalb, Jackson, Marshall23 min
Oct 26, 6:43 PM CDTTornado WarningHUNDeKalb32 min

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.